# SDR DALA2023100908278

- Difficulty date: April 12, 2022
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 26,543 hours, 10,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2193950) WHILE PERFORMING LIGHTNING STRIKE INSPECTIONS, MAINTENANCE OBSERVED LIGHTNING DAMAGE COMMON TO A FASTENER LOCATED ON THE FUSELAGE SKIN (P/N 141A3521-38) AT STA 259.5 BETWEEN STR26R AND STR27R. MAINTENANCE REPAIRED DAMAGE PER ERA 598628-14.
